Not much currently on Strattera here. So, I have ADHD plus anxiety and depression .. not sure of the order there, my psychiatrist
is only available 1 time per 2 months and she avoided the question then..
Have been on meds for 5 months, gradually increased to 300 Wellbutrin xl and Strattera 80 mg ,
Other than several side effects, I am not getting any kind of improvement or change from the drugs.
Paying $240. per month just for them so it is a cost issue as well.
Last month, I and my partner noticed that I was getting more anxious and more depressed and quick to anger.
Started to feel even worse, so family doctor took me off them .. can’t get a visit with psych until mid March.
I don’t see any mention of side effects from coming off the drugs, on on Canada Health drugs or anywhere.
So, on the off chance … has anyone stopped these drugs and had side effects ?
Mainly, new headaches and muscle pain .. shoulder and neck mainly .. and i feel fuzzy , more so than on ADHD.